| Model Number |
URF-V3R |
| Medical Device Problem Codes |
Break (1069); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the videoscope exhibited a broken insertion tube and a clear foreign substance was found in the forceps passage.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.It has been more than five (5) years since the subject device was manufactured.Based on the results of the investigation we could not conclusively specify the root cause of the foreign material clogged in the biopsy channel.Olympus will continue to monitor the field performance for this device.